Discrete nonnegativity for nonlinear cooperative parabolic PDE systems with non-monotone coupling

István Faragó, János Karátson, István Faragó, János Karátson, Sergey Korotov, Sergey Korotov

Research output: Contribution to journalArticle

Abstract

Discrete nonnegativity principles are established for finite element approximations of nonlinear parabolic PDE systems with mixed boundary conditions. Previous results of the authors are extended such that diagonal dominance (or essentially monotonicity) of the nonlinear coupling can be relaxed, allowing to include much more general situations in suitable models.

Original languageEnglish
Pages (from-to)37-53
Number of pages17
JournalMathematics and Computers in Simulation
Volume139
DOIs
Publication statusPublished - Sep 2017

    Fingerprint

Keywords

  • Acute simplicial meshes
  • Discrete maximum principle
  • Finite element method
  • Nonlinear parabolic system

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)
  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Cite this